# SDR SWAA2020061792548

- Difficulty date: June 15, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 8,040 hours, 3,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RT OUTBD FLASHLIGHT WILL NOT TEST.   R & R THE AFT RT OTBD FLASHLIGHT ASSY IAW AMM 25-64-00.
